| Model Number |
112227 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Residue After Decontamination (2325)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
Blue probe- failed probe check at 1.5mm.Base array- base array post was stiff and difficult to compress, there seemed to be sticky residue on the post and after cleaning it still was difficult to properly attach to the robot.Surgical delay: = 15 minutes.Case type / application: tka.
Additional Manufacturer Narrative
Reported event.An event regarding mechanical failure involving a mako arrays was reported.The event was confirmed.Method & results.-product evaluation and results: functional inspection confirms the rio base aray post has seized and has difficulty moving.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate (b)(4) devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: the alleged failure mode was confirmed.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.
Event or Problem Description